# SDR WX0A2025010832261

- Difficulty date: December 19, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N332NV
- Make and model: Airbus A319-111
- Aircraft serial: 2638
- Aircraft time: 50,914 hours, 38,331 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT GROUNDED) (DISCREPANCY NOTED DURING AIRCRAFT HEAVY MX VISIT) NRC 2000-0007: DURING INSPECTION TASK CARD TC53-212-020 (AD 2020-06-10) A CRACK WAS FOUND IN THE COCKPIT RHS LATERAL WINDOW FRAME VERTICAL STIFFENER AT FR 4. / ON COCKPIT RHS LATERAL WINDOW F ME CRACK REMOVED AS PER SB 53-1403 REV 02 AND REPAIR INSTRUCTION R53113452 (SOLUTION C) IN COMPLIANCE WITH ERO#A32X-STR-53ERO-00156, MAJOR ALTERATION WITH REPEAT INSPECTION REQUIREMENTS PER SB 53-1403 REV 02 PARA I TABLE 2, THRESHOLD: 8200FC, INTERVAL: I 600FC. SEE AWS FOR NDT REPORTS, INSPECTION REPORTS AND DETAILS OF WORK ACCOMPLISHED. A32X-STR-53ERO-00156, REV 00, COCKPIT LATERAL WINDOW FRAME FR4 RHS VERTICAL STIFFENER- CRACK (AD 2023-18-02) ACCOMPLISHED"
